# SDR SWIA202265438

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 6,528 hours, 5,284 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AFT TRUNNION BEARING HAS CHAFE DAMAGE   (FILED - CLOSED)   REMOVED AND REPLACED LH MLG AFT TRUNNION BEARING ASSY IN REFERENCE TO AMM 32-11-05. COMPLIED WITH REO 690-57-21-419  / REV -- DATE 2022-04-21 REFERENCE CAMP #24701057 FOR INSTALL OF LH MLG.
